Benylin All-In-One Extra Strength Cough Cold & Flu Daytime Syrup

Benylin All-In-One Extra Strength Cough, Cold and Flu Syrup is the most complete formula in the Benylin family of products and helps relieve 8 cold and flu symptoms with 1 simple solution.

RELIEVES:

  • Pain
  • Fever
  • Headache
  • Stuffy nose
  • Sore throat
  • Dry cough
  • Chest congestion
  • Chills
  • Mucus and phlegm

Directions: Adults (12 years and over) take 2 tablespoons (30 mL) every 6 hours. Maximum 8 tablespoons per day. (Not recommended for children under 12 years.)

Medicinal Ingredients: Dextromethorphan HBr (30 mg/30 mL), Pseudoephedrine HCI (60 mg/30 mL), Guaifenesin (200 mg/30 mL), Acetaminophen (1000 mg/30 mL).

Non-Medicinal Ingredients:
alcohol, artificial sweetness enhancer, citric acid, D&C Red nº 33, flavor, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, propylene glycol, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sodium cyclamate, sorbitol and water. Caloric content: 82.44 kJ (19.7 kcal)/15 mL.

CAUTION: THIS PACKAGE CONTAINS ENOUGH MEDICINE TO SERIOUSLY HARM A CHILD. KEEP OUT OF REACH OF CHILDREN. AVOID ALCOHOL. Talk to a doctor before using this product if you have chronic alcoholism, serious kidney or liver disease, diabetes, asthma, chronic lung disease/shortness of breath, persistent/chronic cough, glaucoma, difficulty urinating due to enlargement of the prostate gland, or are elderly, pregnant, breast-feeding, or taking a drug for depression, including monoamine oxidase (MAO) inhibitor drugs. Check with a doctor if symptoms do not improve within 5 days, or if cough worsens, lasts more than 7 days, tends to recur or if you also has excessive secretions or fever for more than 3 days. Do not give more than the recommended dosage. Taking more than the recommended dose can cause serious liver damage, nervousness, dizziness or sleeplessness. Avoid alcohol while taking this product. This is due to the active ingredient acetaminophen. Do not take together with other products containing these same active ingredients. Doing so may result in accidental overdose. In case of accidental overdose contact a doctor or Poison Control Center immediately, even if there are no symptoms.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Benylin Products

next Prev
Rated 3 out of 5 by from Makes me oddly confused and depressed I tried Ben 3-in-1 5 years ago and although it reduced symptoms, it made me feel depressed, very weird and I had difficulty controlling my thoughts. I have the flu right now and tried it again and same reaction. It's like a terribly dark cloud moves in and I wait desperately for it to pass. I am on no other meds nor herbs except desiccated thyroid. I also have trouble standing more than a minute or two. Just mentioned it in case anyone else ever has a similar reaction. You're not alone. P.S. I can take competitors DM cough syrups and do not experience the same effects.
Date published: 2018-01-21
Rated 5 out of 5 by from Works amazing!! In a day you feel the relief of your cold and flu. I was taking other medication before I started taking benylin and didn't know why I didn't purchase this product first. Works amazing and will definitely recommend. Honestly I am on day 2 and feel a lot better.
Date published: 2016-10-12
Rated 5 out of 5 by from Finally relief after days of suffering I have had a nasty cold for a few weeks now. The sinus congestion caused so much pressure I had a sinus headache for a few days. I tried many different products to get rid of the headache and it only slightly numbed it until I took this Benylin All in One. It not only took away this horrible sinus headache, it relieved the pressure, cleared up my sinuses, is breaking up the mucus and just over all is making me feel soooooo much better. I will always take this when I have a cold now. Worked wonders!
Date published: 2017-03-14
Rated 5 out of 5 by from Knocked the snot out of me Had a dirty rotten cold for 4 days now. Had two treatments of Cold and flu and feel a lot better. Have tried other medicine but did not work as well as this. I gave you 5 stars for the way it worked but I would give 1 star for the size of the writing on the bottle. Some of us are not 18 anymore and I needed binoculars to read the instructions on the bottle
Date published: 2017-05-09
Rated 5 out of 5 by from Benylin All In One I have a nasty summer flu/virus and this is my 2nd day taking the 30ml syrup. It is helping and I don't have as much phlegm in my chest as I would normally have. The taste gets to me though. But at least it works
Date published: 2017-09-12
Rated 1 out of 5 by from I dont recommend it. Someone recommended this to me, I bought it took the medication by following the instructions. It suppose to start to work after half an hour but it did nothing. I waited and waited for hours still nothing. Wasted my money.
Date published: 2018-08-31
Rated 1 out of 5 by from Caused severe sneezing within minutes of ingesting My 14 year old son took this for sore throat and cough/mucus this morning... and immediately began sneezing and has been for more than 30 minutes in what appears a strong allergic reaction. We do think he may have an allergy to synthetic mint - is this in the product? Thank you...
Date published: 2018-02-24
Rated 1 out of 5 by from Horrible I’m suffering from pretty much everything written on this medecine because the weather transition and all. I thought this medecine would be the one considering it claims it’s meant for dry cough, fever, so on. Sadly, I’m in the same condition after 3 days and i’ve had absolutely no progress. Do not waste your time with this product!
Date published: 2018-10-14
  • y_2020, m_10, d_24, h_16
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.12
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_102
  • loc_en_CA, sid_13768, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 6.14ms
  • REVIEWS, PRODUCT